Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/3605
Title: Метод розв'язування задач повзучості геометрично нелінійних оболонок обертання
Authors: Морачковський, Олег Костянтинович
Замула, Олексій Олександрович
Keywords: механіка оболонок; рівняння повзучості; пошкоджуваність матеріалу; деформації поперечного зсуву; лінеаризація; метод скінченних елементів
Issue Date: 2004
Publisher: НТУ "ХПІ"
Citation: Морачковський О. К. Метод розв'язування задач повзучості геометрично нелінійних оболонок обертання / О. К. Морачковський, О. О. Замула // Вісник Нац. техн. ун-ту "ХПІ" : зб. наук. пр. Темат. вип. : Динаміка і міцність машин. – Харків : НТУ "ХПІ", 2004. – № 31. – С. 123-126.
Abstract: In article the method of the solution of the initial-boundary value problems of the creep theory of shells of revolution is given, which one are constructed on the basis of finite element method (FEM) and equations of state with allowance creep-damage process. The shells with deformation of transversal shift and geometrical nonlinearity are reviewed at final normal displacements. The input equations and schemes of their linearization are given. An example, in which one the properties of convergence of a method are established, is reviewed.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/3605
Appears in Collections:Вісник № 31
Кафедра "Міжнародний бізнес та фінанси"
Кафедра "Теоретична механіка"

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2004_31_Morachkovskyi_Metod rozviazuvannia.pdf405,79 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.